# SDR ARWA20030217

- Difficulty date: February 15, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N8968U
- Make and model: Doug DC-8-62
- Aircraft serial: 46069
- Aircraft time: 65,536 hours, 19,645 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AD INSPECTION (NOTE  AD 2001-26-01/SID 53.08.FC4-10) FOUND CRACKS AT FLOOR BEAM SPLICE PLATES AT STATION 460 STRINGER 21. REMOVED AND REPLACED FLOORBEAM SPLICE PLATES AT STA 460 IAW STC  SA1063SO AND  SA1377SO.
